MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer previously reported regarding the alleging that a patient claims they were burned by the effort belt of alice nightone.The patient reported that she put on the machine per the instructions for about 5¿9 minutes.Around 3 a.M., she felt hot and noticed a small blister on her chest.The lower left bottom of the unit was very hot.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.An alice nightone was returned to the manufacturer product investigation laboratory (pil).During evaluation, the manufacturer product investigation laboratory (pil) was unable to confirm the reported complaint that the patient was burned by the unit.The alice nightone (ano) device was received without customer batteries, a battery cover, or a spo2 sensor, but included a durabelt (sn (b)(6)) and an alice nightone nonin spo2 assembly (sn (b)(6)).No physical damage or defects were observed on any of the components.Correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance and as an input to risk management activities.Section age in box a, event date in box b, model number, and product udi in box d have been updated/corrected in this report.
 
Event or Problem Description
The manufacturer received information alleging that a patient claims they were burned by the effort belt of alicenightone.The patient reported that she put on the machine per the instructions for about 5¿9 minutes.Around 3 a.M., she felt hot and noticed a small blister on her chest.The lower left bottom of the unit was very hot.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23663030
Report Number2518422-2025-112151
Device Sequence Number18716694
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer02/28/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age44 YR
Patient SexUnknown